i am retaning water iam a50 year old male swelling in legs ;ankles;neck area i am taking coreg 80mg already ihave gained 15 pounds in 2 months do not over eat have had every test avalible drink alot of soft drinks can pepsi put that much weight on one?
18 Sep 2009
You can just stop taking hydrochlorothiazide and valsartan (there are no withdrawal symptoms as such) but will need to see your doctor for your blood pressure, etc. to be monitored. Doctor will need to see if Coreg alone can manage your blood pressure. If Coreg is causing side effects as well than your medicines may need to be reviewed.
With regards to weight gain, yes soft drinks can contribute to weight gain so maybe decrease your intake.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hydrochlorothiazide/Valsartan - I have been taking Diovan HTC 320/25 for many years. I have moved to
... overseas where i can not get this medication . does anybody know which blood pressure medication is closest to valsartan or diovan ?
1 answer • 13 Aug 2012
1 answer • 21 Jan 2013
I was taking valsartan/hydrochlorothiazide tab 320/25MG and found the price getting higher. It looked like this other irbesartan is a generic.
1 answer • 11 Jan 2015
Picked up prescription they are much larger than usual. Can they be broken in half?
1 answer • 23 Apr 2015
1 answer • 15 Oct 2015